# SDR USAA2011072500010

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 63,470 hours, 40,058 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT INFLATION LANYARD STICKING OUT (ESCAPE SLIDE) LT.  REPOSITIONED LEFT AFT SERVICE DOOR SLIDE IN CONTAINER - SO NOT SO MUCH OF GIRT MATERIAL EXPOSED - SLIDE ASSY - OK FOR SERVICE. REF: AMM 25-61-35.
